Too much of a man

Posted: torsdag 9 oktober, 2008 by Tarald in My transition, Psychiatry
Tags: , , , ,

At least in my testosterone levels, way more than normal for a nontrans-man. That may explain why I got my period back when I increased my testosterone to full dose. So I decided to reduce my dose by half. I also got thyroid problems again. I got hyperthyreosis after I gave birth to my daughter four years ago, got treatment and was pronounced well again two years ago.

I fear that the endocrinologist will tell me to stop T. I have no intention to do that.

I’ve now been on T for 4 months and 4 days. My body is a lot hairier, but very little in the face. My hairline is not withdrawing. I don’t want to loose my hair, just want to have a male hairline. My facial skin is rougher and makes me look more male.

The only doctor who could help me get my operations has got a warning from the health authorities and may loose his license if he continues to help people. I’m very sad because of this. Now my only hope is that my complaint against the GID-clinic will be heard, by the same authorities who believe in two and only two genders/sexes and that to remove breasts is a sin against humanity. Or something similar. I don’t understand their «reasoning».

Kommentarer
  1. genderoutlaw sier:

    Sorry to hear about your thyroid problems. I’ve heard of people who had thyroid issues with higher starting doses of T, but it’s unclear to me if they already had thyroid problems or if it was a result of the T dose. It’s one of the reasons that I was given for starting out on a low dose. I don’t go to a full dose (200 mg/2 weeks) until December—9 months after starting T.

    If it’s any consolation, my hormone levels have been all over the place and it did not result in my doctor telling me to go off T (and my mom has a thyroid condition, so I have a family history of that.) It’s to be expected that hormone levels will be a bit wacky, I’m told. I’m no doctor, but I imagine that tweaking your T dose would come before taking you right off it. Keep the faith!

  2. ShipofFools sier:

    changes in hormone levels of any kind can cause thyroid changes. sometimes you get problems, sometimes the problems go away, it’s really strange.

Legg igjen en kommentar

Fyll inn i feltene under, eller klikk på et ikon for å logge inn:

WordPress.com-logo

Du kommenterer med bruk av din WordPress.com konto. Logg ut / Endre )

Twitter picture

Du kommenterer med bruk av din Twitter konto. Logg ut / Endre )

Facebookbilde

Du kommenterer med bruk av din Facebook konto. Logg ut / Endre )

Google+ photo

Du kommenterer med bruk av din Google+ konto. Logg ut / Endre )

Kobler til %s